Thank you for your question Joanna.sofocleous. I am sorry to hear about your situation. Botox is a purified protein used to address wrinkles associated with facial expression such as those seen between the brows when one frowns. With any injection there is a risk of pain, bleeding, redness, swelling, or infection. I have never had a patient who has had flu-like symptoms after a Botox treatment, however this has been reported. Swelling can be addressed by applying cold compresses and if I had a patient with an infection I would provide antibiotics. Please follow up with your doctor for specific recommendations. Good luck!
What's going on following Botox injections?
Thank you for sharing your question and photos. I am not sure what the problem is or caused by. If you received real Botox, then the issues will resolve without treatment. Always have procedures performed by experienced doctors with specialities in the area they are treating.
Has my botox been inserted incoorectly or have a had a reaction to the product?
You need to repost this to the original injecting doctor/spa... Appears as contaminated injection of either the BOTOX, Saline, needles, technique. Now a RX for steroids and antibiotics is indicated. As well as ice area...ALWAYS use private practice boarded MD to inject it might costs a few $$s more but we know how to use sterile techniques or treat any complications that arise!!
Thank you for writing in. I would see a doctor immediately, because pain, swelling and your other symptoms are not typical after botox injection. It is best to see a board certified dermatologist or plastic surgeon that practice safe technique. I worry that the symptoms you are describing may be an infection.
Best of luck!
Swelling after botox injections: Is this normal?
Your photos do show swelling. Typically this does not occur, but it should resolve as long as you received authentic botulinum toxin that was reconstituted properly. It is helpful to avoid blood thinning substances (aspirin, NSAIDS -e.g., Ibuprofen, fish oil, and too many to mention) about a week before injections. I would stick in the future to reputable injectors in an appropriate setting. If your problems persist I would definitely let your injector know about your concerns. Best regards.
It is not typical to have swelling like this a day after the injection of Botox. I would return to my treating injector for examination. Please consult an expert for the best cosmetic results. Best, Dr. Green
It looks like simply some swelling from the injections. You might want to check with your injector. It will probably resolve over the next 24-48 hours.
Botox is a prescriptive medical treatment with potential complications requiring medical qualifications, skills, experience and expertise. You chose to go to a "salon" which in my opinion demonstrates a level of reckless disregard for your health and unfortunately you are experiencing some dissatisfaction with your experience but now come to doctors to address your concerns. I hope you will be fine and recommend you engage the services of board certified dermatologist, occuloplastic, facial plastic or general plastic surgeons ONLY for your cosmetic medical needs in the futures.
Postprocedure Swelling After Botox
Thank you for your question and for sharing your postprocedure photographs. Sorry to hear about the symptoms that you are experiencing after receiving Botox. Some swelling at the sites of Botox injection is normal, but this typically resolves within an hour or so after injection. The swelling and pain that you are experiencing at the sites of Botox injection one day after the procedure is not typical and may represent an allergic reaction. A short course of oral steroids may help. An allergic reaction to Botox is extremely rare. I would advise you to contact your injector for an in-person reevaluation in order to best address your concerns and to determine the best course of action. Best wishes!